# SDR TI1R001482

- Difficulty date: June 16, 2001
- Submitted: August 17, 2001
- Operation: General aviation
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 4021541671
- Part serial: 88081666
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARTIFICIAL HORIZON, HSI - WILL NOT STABILIZE, ROLLING RIGHT/ DIVING.  REMOVED AND REPLACED.
